# SDR SIMA202001280009

- Difficulty date: January 8, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 37,653 hours, 33,734 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 14539293013
- Condition: Cracked
- Location: Frame80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT FRAME 80 AND STR 7L HAS A 3/8" CRACK. -C/A-REMOVED AND REPLACED STRINGER CLIP AT FRAME 80 AND STR. 7L IAW SRM 51-40-02.  RESTORED SURFACE PROTECTION IAW CPM 51-21-06.
